# SDR 2025FA0000353

- Difficulty date: May 13, 2025
- Submitted: May 13, 2025
- Operation: General aviation
- Aircraft: N841QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 0088
- Aircraft time: 2,422 hours, 1,433 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE INSIDE SURFACE OF LH AND RH ENGINE THRUST REVERSER PIVOT DOORS AND BEAMS. REMOVED CORROSION AND VERIFIED REMAINING MATERIAL THICKNESS TO BE WITHIN TOLERANCE USING ULTRASONIC TESTING. APPLIED TREATMENT, PRIMER, AND TOP COAT AS REQUIRED BY THE MANUFACTURER. ALL WORK ACCOMPLISHED IAW SAFRAN NACELLES LTD REPAIR SCHEME NO. 907-623 REVISION B, DATED: 01/03/24.
